# SDR CAL950053

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14966
- Make and model: Airbus A300 B4-203
- Aircraft serial: 117
- Engine: Ge CF650*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Vane
- Part number: K102G07
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 22,240 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 0648 - IAH - TAKEOFF WAS ABORTED AT APPROXIMATELY 80 KNOTS AFTER THE NR 1 ENGINE STALLED, ACCOMPANIED BY A LOUD BANG.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  S/D THE PRIMARY CAUSE OF FAILURE WAS DUE TO A HIGH PRESSURE COMPRESSOR STAGE 8 VANE LIBERATION, PROBABLY CAUSED BY WEAR OF THE AFT DOVETAIL LIP.  (M)
